MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/hrt.53.5.574

Медицинская библиотека · British heart journal · 1985

Complement activation and anaphylactoid response to protamine in a child after cardiopulmonary bypass.

Westaby S, Turner M W, Stark J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 2 1/2 year old boy had a sudden, severe, and unexpected anaphylactoid reaction after an otherwise uncomplicated repair of a partial atrioventricular septal defect. The reaction, comprising haemorrhagic pulmonary oedema and peripheral circulatory collapse, followed neutralisation of heparin by protamine. Measurements of serum complement (C3 and C4) concentrations suggested that a pronounced consumption of complement occurred during the adverse response.

Для цитирования: Westaby S, Turner M W, Stark J. Complement activation and anaphylactoid response to protamine in a child after cardiopulmonary bypass.. British heart journal. 1985. DOI: 10.1136/hrt.53.5.574.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.